# SDR EIA203172

- Difficulty date: December 16, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 68,557 hours, 33,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EMERGENCY AFT LIGHT DIM.  DMI 33-13.  RELAMPED 12-20-2003.
